# SDR ASOA2013112209473

- Difficulty date: November 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVER WING EMERGENCY LIGHT INOP.  FOUND BROKEN GROUND WIRE REPAIRED IAW ESPM 20-16-00.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
